Classification rationnelle et confluence des systèmes aux différences singuliers réguliers  [ Rational classification and confluence of regular singular difference systems ]
Annales de l'Institut Fourier, Volume 56 (2006) no. 6, p. 1663-1699

By using meromorphic “characters” and “logarithms” built up from Euler’s Gamma function, and by using convergent factorial series, we will give, in a first part, a “normal form” to the solutions of a regular singular difference system. It will enable us to define a connection matrix for a regular singular system. Following one of Birkhoff’s idea, we will then study its link with the problem of rational classification of systems. In a second part, we will be interested in the confluence of fuchsian difference systems to differential systems. We will show more particularly how we can get, under some natural hypotheses, the local monodromies of a limit differential system from the connection matrices of the deformation that we consider. The use of factorial series (which can diverge as power series) distinguish regular singular difference systems from their differential and q-difference analogues and make their study more difficult.

En choisissant des “caractères” et des “logarithmes”, méromorphes sur , construits à l’aide de la fonction Gamma d’Euler, et en utilisant des séries de factorielles convergentes, nous sommes en mesure, dans une première partie, de donner une “forme normale” pour les solutions d’un système aux différences singulier régulier. Nous pouvons alors définir une matrice de connexion d’un tel système. Nous étudions ensuite, suivant une idée de G.D. Birkhoff, le lien de celles-ci avec le problème de la classification rationnelle des systèmes. Dans une deuxième partie, nous nous intéressons à la confluence des systèmes aux différences fuchsiens vers les systèmes différentiels. Nous montrons en particulier comment, sous certaines hypothèses naturelles, on peut reconstituer les monodromies locales d’un système différentiel limite à partir des matrices méromorphes de connexion des déformations considérées. Le point central, qui distingue en profondeur les systèmes aux différences singuliers réguliers de leurs homonymes différentiels ou aux q-différences et qui rend leur étude plus complexe, est la nécessaire utilisation de séries de factorielles (qui peuvent diverger en tant que séries de puissances).

DOI : https://doi.org/10.5802/aif.2224
Classification:  39A10,  34M35,  34M40,  65Q05
Keywords: difference equations, connection matrix, differential equations, monodromy
@article{AIF_2006__56_6_1663_0,
     author = {Roques, Julien},
     title = {Classification rationnelle  et confluence des syst\`emes  aux diff\'erences singuliers r\'eguliers},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {56},
     number = {6},
     year = {2006},
     pages = {1663-1699},
     doi = {10.5802/aif.2224},
     mrnumber = {2282672},
     zbl = {1125.39019},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2006__56_6_1663_0}
}
Roques, Julien. Classification rationnelle  et confluence des systèmes  aux différences singuliers réguliers. Annales de l'Institut Fourier, Volume 56 (2006) no. 6, pp. 1663-1699. doi : 10.5802/aif.2224. http://www.numdam.org/item/AIF_2006__56_6_1663_0/

[1] Birkhoff, G. D. General theory of linear difference equations, Trans. Amer. Math. Soc., Tome 12 (1911), pp. 243-284 | Article | MR 1500888

[2] Birkhoff, G. D. The generalized Riemann problem for linear differential equations and allied problems for linear difference and q-difference equations, Proc. Amer. Acad., Tome 49 (1913), pp. 521-568 | Article

[3] Duval, A. Séries de q-factorielles, opérateurs aux q-différences et confluence, Ann. Fac. Sci. Toulouse, Tome XII (2003) no. 3, pp. 335-374 | Article | Numdam | MR 2030091 | Zbl 02109725

[4] Duval, A. Confluence q-différence vers différence pour un système fuchsien, Pacific Journal of Math., Tome 217 (2004) no. 2, pp. 221-245 | Article | MR 2109932 | Zbl 1073.39013

[5] Duval, A.; Roques, J. Familles fuchsiennes d’équations aux ( q -)différences et confluence (en préparation)

[6] Fitzpatrick, W. J.; Grimm, L. J. Convergent factorial series solutions of linear difference equations, J. Diff. Equations, Tome 29 (1978), pp. 345-361 | Article | MR 507483 | Zbl 0403.39001

[7] Jr Harris, W. A. Linear systems of difference equations, Contrib. Differential Eq., Tome 1 (1963), pp. 489-518 | MR 147801 | Zbl 0125.32302

[8] Jr. Harris, W. A.; Hsieh, P. F.; Stoddart, A. W.J. Analytic theory of difference equations, Analytic theory of differential equations, Springer, Berlin (Lecture Notes in Mathematics) Tome 183 (1971), pp. 45-58 | MR 390565 | Zbl 0232.39001

[9] Krichever, I. Analytic theory of difference equations with rational and elliptic coefficients and the Riemann-Hilbert problem, Uspekhi Mat. Nauk., Tome 59 (2004), pp. 11-150 (transl. Russian Math. Survey 59 (2004) pp. 1117-1154) | MR 2138470 | Zbl 1075.39012

[10] Malgrange, B. Sommation des séries divergentes, Expo. Math., Tome 13 (1995), pp. 163-222 | MR 1346201 | Zbl 0836.40004

[11] Nörlund, N.-E. Leçons sur les séries d’interpolation, Gauthier-Villard, Paris (1926)

[12] Pourcin, G. Rapport du jury de l’agrégation de mathématiques, Ministère de l’Éducation Nationale, Centre National de la Documentation Pédagogique (1994)

[13] Van Der Put, M.; Singer, M. F. Galois theory of difference equations, Lecture Notes in Mathematics, Springer Verlag (1997) (1666) | MR 1480919 | Zbl 0930.12006

[14] Roques, J. Thèse de Mathématiques Pures, Université Paul Sabatier (Toulouse III) (en préparation) (Ph. D. Thesis)

[15] Sauloy, J. Systèmes aux q-différences singuliers réguliers  : classification, matrice de connexion et monodromie, Ann. Inst. Fourier, Tome 50 (2000), pp. 1021-1071 | Article | Numdam | MR 1799737 | Zbl 0957.05012

[16] Whittaker, E. T.; Watson, G. N. A course of Modern Analysis, Cambrige University Press (1927) | MR 1424469